# SDR F3LA2010050600418

- Difficulty date: April 19, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM JUST INBD OF Y765 AT FRAME 68. R & R FLOORBEAM IAW A319 SRM 51-42-11, PAGE 1, STEP A, 51-44-11, PAGE 1 AND 51-21-11 PAGE 1 TABLE 1.
